# SDR YENA2024100801340

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FORWARD FUSELAGE / WINDSHIELD FRAME / CENTER POST LH & RH LOWER FASTENERS AREA / CRACKS - PERMANENT REPAIR; REFERENCE: /1/ AEROMAN EA 53-9035-24 COVER REV.0 & PART 1-6 /2/ AIRBUS SB A320-53-1331 (REF. FAA AD 2020-17-03) /3/ AIRBUS RDAF 81453413/003/2024#A /4/ AIRBUS RI R531-13430 ISSUE F  /5/ AIRBUS RI R53113672 ISSUE B /6/ R53112919 ISSUE J & R53113426 ISSUE F (GAIN ACCESS) /7/ AIRBUS DOSSIER 81453413. DURING CURRENT (9/2024) M2 CHECK ON N559JB (MSN 01917) AT SAL, WHILE ACCOMPLISHING REF /2/ SB NDT INSPECTIONS ON THE WINDSHIELD FRAMING CENTER POST, CRACKS WERE FOUND ON THE LOWER ATTACHMENT ON AREAS A (BOTH SIDES), C (RH SIDE) & D1 HOLES (BOTH SIDES). THE CRACK WAS REMOVED BY HAND REWORK AND THE REWORK AS PER REF /5/ REPAIR INSTRUCTIONS. THE CRACK DIMENSION AND LOCATIONS ARE AS FOLLOWS: 1. AREA A1 LHS: L=9.36MM AND W=6.85, 2.AREA D1 HOLE LHS: FINAL DIAMETER 8.249MM, 3.AREA A1 RHS SPOT FACE CRACK: L= 9.24MM AND W=7.68MM 4.AREA C1 RHS CORNER CRACK: L= 9.24MM AND W=6.10MM 5.AREA D1 RHS HOLE CRACK: FINAL DIAMETER14.173MM. THERE WAS NO REFERENCE TO REPAIRING THIS TYPE OF DAMAGE PER OEM MANUALS. THEREFORE, AIRBUS WAS CONTACTED VIA REF /7/ DOSSIER FOR ASSESSMENT WITH THESE FINDINGS. AIRBUS PROVIDED REPAIR INSTRUCTIONS TO PERFORMING REWORKS AND INSTALLING REINFORCEMENT FITTING PER REF /4/ RI AND REPLACING CONTINUITY FITTINGS PER REF /6/ RI. EC A24-1231-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. EC A24-1231-02 TRACKS POST REPAIR INSPECTION ON THE CONTINUITY FITTING (HFEC INSPECTION, THRESHOLD: 29500 FC, INTERVAL: 8700 FC). EC A24-1231-03 TRACKS POST REPAIR INSPECTION ON THE WINDSHIELD FRAMING (HFEC INSPECTION, THRESHOLD: 27000 FC, INTERVAL: 4700 FC). EC A24-1231-04 TRACKS POST REPAIR INSPECTION ON OTHER AREAS (TBD, THRESHOLD: 60000 FC, INTERVAL: TBD) NOTE: SB 53-1331 WILL NO LONGER BE APPLICABLE AFTER REPAIR ACCOMPLISHMENT. THIS WILL BE REFLECTED ON EC 2020-17-03-FAA. SUBSTANTIATION: THIS REPAIR IS APPROVED AS CAT B REPAIR PER REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1231-01)
